# SDR DALA1136029866

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Dented
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 77 HAS 5 HAT CHANNELS DISBONDED AND IEA HAS DENT.  REMOVED HAT CHANNELS IAW SRM 51-10-4.  LOCATED AND DRILLED HOLES IN DISBONDED HAT CHANNELS AND INSTALLED HAT CHANNELS IAW SRM 51-30-2 AS PER ENGINEERING.  REQUIRED INSPECTION COMPLETED PEMCO Q919.
